# SDR CALA2023112403462

- Difficulty date: November 23, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N63890
- Make and model: Boeing 737-900ER
- Aircraft serial: 42194
- Aircraft time: 26,002 hours, 9,472 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

TRIM SWITCH DOES NOT OPERATE CORRECTLY ELECTRIC STAB TRIM STOPPED WORKING ON CLIMBOUT APPROXIMATELY 2000 FEET AGL. PERFORMED STABILISER ELECTRIC TRIM SYSTEM TEST WITH REF TO AMM 27-41-00, TEST SATIS.  PERFORMED DFCS BITE CHECK / LAND VERIFY IAW FIM 22-11 TASK 801, ALL TESTS SATIS AT THIS TIME.  NO CHANGE IN CAT STATUS, AIRCRAFT IS FULLY CAT CAPABLE. ADD EMP:U391974
